# SDR AWXA200500697

- Difficulty date: June 13, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 57,583 hours, 40,554 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Module
- Part number: 6937307145
- Part serial: D01215
- Condition: Inoperative
- Location: Fire Control
- Part time: 18,849 hours, 11,688 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN - EES - DURING 8 DAY RIGHT SQUIB, ON FIRE CONTROL PANEL, WOULD NOT TEST IN EITHER POSITION 1 OR 2.  MAINTENANCE REMOVED AND REPLACED ENGINE AND FIRE CONTROL MODULE, P/N 69-37307-145, S/N D01215, IAW BOEING 737-300 MM 26-21-51.  OPERATIONAL TESTS GOOD.  UNIT WAS FOUND TO HAVE WORN LAMPS AND INDICATORS L1, L3 AND L11 DAMAGED BY EXTERNAL CONTAMINATION.  UNIT WAS REPAIRED AND TESTED IAW BOEING OHM 26-10-48 REV 38.  NOT AN SDR REPORTABLE EVENT.
